advertisement
Question
Posted by: Vicky | 2012/01/24

Cilift

Hello Doctor,

I have been using Cilift for 8 years now. In these years I gained 30kg. I am not blaming the medication, I know it''s my own fault, but maybe just maybe if I change medication it might make a difference to my eating habits? I was looking at Lorien, but I see the active ingredient is totally different from Cilift? To leave the medication all together is not an option.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Many anidepressants can cause or increase the risk and ease of gaining weight, though diet and exercise can usually help with this. It is indeed possible that just as many people use Cilift without a weight problem, you might change to a similar but fidderent antidepressant which would be helpful but without this annoying effect.
Lorien is a generic version of Fluoxetine, originally introduced as Prozac.
best discuss this with your psychiatrist, who would be better able to advise on this, once he knows all the relevant details, than a GP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/01/24

Many anidepressants can cause or increase the risk and ease of gaining weight, though diet and exercise can usually help with this. It is indeed possible that just as many people use Cilift without a weight problem, you might change to a similar but fidderent antidepressant which would be helpful but without this annoying effect.
Lorien is a generic version of Fluoxetine, originally introduced as Prozac.
best discuss this with your psychiatrist, who would be better able to advise on this, once he knows all the relevant details, than a GP.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement